Skip to Content

Can prednisone cause thinning hair?

Question is Closed
Report Favorite

Answers (3)

3 Nov 2012

Nope, not in my experience of over seven years of high to moderate dose.

But thyroid does! Have you had your thyroid checked recently? Since it can change at any time, even a couple months ago may be different now.

However, with prednisone, other meds may be given so if you list all you are taking, we can take a look at that.

Votes: +0
Anonymous

3 Nov 2012

Hello,

It is not listed as a possible side effect and has not been reported as one as of now.

http://www.drugs.com/sfx/prednisone-side-effects.html

I suggest you inform your Dr. on Monday.

Take care,

maso.-

Votes: +0
Anonymous

3 Nov 2012

kgnb, welcome to the site. More info on dosage, how long you have been on predisone, & you also list disease. Why are you taking prednisone? These questions would greatly help to answer your question...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does the use of femara cause hair loss or hair thinning?

Since starting femara my hair has become very dry, brittle and thinned. Is there something that I can use to thickened my hair or prevent it from ...

1 answer 17 Feb 2010

Does Ocella cause hair thinning? I have been on Ocella for about 2 years and I have noticed that my?

... hair is thinning. I don't take any other medications and both my parents have full heads of hair

1 answer 18 Aug 2010

Pravastatin & Hair loss?

I'm 61, aside from a little arthritis I am fit & healthy. Taking 40mg of Pravastatin (switched from Simvistatin about 4 months ago due to ...

2 answers 4 Oct 2010

Letrozole - Very,very oily hair. What can I do? It's thinning as well?

I have taken letrozole for 3 weeks. Last week I had diarrea, that slowed after 5days and now my hair is so oily it looks like I have 't washed ...

0 answers 2 Dec 2015

I have been on Iressa (250 mg) for 6 months with dose being reduced to taking pill every other day 2

... months ago. I noticed that I was losing my hair. Hair thinning or loss is not listed as a side-effect of iressa, but I am definitely thinning ...

0 answers 5 Mar 2016